# SDR 95FDEA01367

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19853
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1138
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN STR 9R AND CRACKED AT STA 1138, CUT OUT DAMAGED PART OF STR 9R AND FUSE SKIN THAT WAS DAMAGED ALONG WITH STR.  INSTALLED FLUSH DOUBLER AND STR REPAIR PER 53-30-8.  ARRIVED IN TUL IN THIS CONDITION.
